# SDR DALA2019040422159

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 82,888 hours, 37,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON FIRST 3 ROWS RT SIDE. REPLACED FUSE IN BATTERY POWER PACK. LIGHTS CK GOOD.
